I know that blood pressure fluctuates quite a bit day by day, minute by minute, etc... I've been taking dilitazem 240 XC for a while now. I've been on ramipril off and on. I was taking 5mg of ramipril but then my doctor lowered the dose to 2.5mg because it was making my blood pressure too low. It seemed like my blood pressure was normalizing but I noticed that when I took it a few days ago it was 98/62 on the low side. That measurement was taken earlier in the day. I continued to check it and it seemed to go back to normal except for last night. It went up to 133/102! Could it be high calcium that is causing such wide fluctuations? I do know that when it gets really high I feel hot, have a headache and get really dizzy. Could reactine, singulair or symbicort be affecting it?
Posts You May Be Interested In
Here's everything that's been happening in the world of Pop Culture this past week... in case you missed it! Feel free to comment on any of the stories and info shared here, add any news bits that you caught going on that may have been missed, or at least show us some love if you read the post but have nothing to comment on by clicking on that little heart icon at the bottom of the post...GENERAL...
These are the notable folks who have passed away between July and December of this year (You can find the "In Memorium January - June 2020" here: https://www.dailystrength.org/group/thats-entertainment-tv-and-film-group/discussion/in-memorium-2020 ):7/1 - TV broadcaster/longtime "20/20" anchor HUGH DOWNS, 99 7/3 - Actor EARL CAMERON, 1027/5 - Actor/singer NICK CORDERO, (Covid-19...